ArticleIndian journal of dermatology
Lamotrigine-induced Hypersensitivity Syndrome with Histologic Features of CD30+ Lymphoma.
Article in Indian journal of dermatology. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 6 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
6 citing papers in PubMed, 11 citations in OpenAlex.
- A diagnostic dilemma: distinguishing a sulfasalazine induced DRESS hypersensitivity syndrome from a CD30 + lymphoma in a young patient.International journal of emergency medicine · 2024Article
- Multifocal and recurrent cutaneous pseudolymphoma associated with lamotrigine and review of the literature.JAAD case reports · 2022Article
- The Inflammatory Effects of Breast Implant Particulate Shedding: Comparison With Orthopedic Implants.Aesthetic surgery journal · 2019Review
- Drug-Induced Hypersensitivity Syndrome: A Clinical, Radiologic, and Histologic Mimic of Lymphoma.Case reports in hematology · 2018Article
- Author's Reply.Indian journal of dermatologyArticle
- Drug-induced CD30+ Skin Lesions: Complex Interplay Between Infectious Agents, Human Leukocyte Antigen System and Mast Cells/T Cells.Indian journal of dermatologyArticle
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
4 authors at 2 institutions in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Drug rash with eosinophilia and systemic symptoms (DRESS) syndrome or drug-induced hypersensitivity syndrome (DIHS) is a severe adverse drug reaction. It can present with clinical, paraclinical, and histological findings mimicking skin and/or systemic lymphomas. We report the first case of a lamotrigine-induced DRESS with histologic features of a cutaneous CD30+ lymphoma. The patient responded well to a tapering course of oral steroids. This case highlights the atypical presentation of a lamotrigine-induced DRESS/DIHS in the presence of a cutaneous and a lymph node CD30 + lymphocytic infiltrate mimicking systemic lymphoma. Pathologists and clinicians must be aware of this "lymphomatous" presentation of drug reactions.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.